Ask an expert
Question

31 Oct 2006

Morning After
Dear Gynae Doc,

I have not been on a contraceptive in over 4 years, if my partner does have an accident I use Norlevo Morning After Pill. I have used it over the past 4 months once or twice a month which I dont think is doing my body any good. When I take the morning after (Norlevo) I bleed a week later, I used Norlevo a week ago and would like to know whether I can start my Pill (Triphasil) with the short bleeding I have this week from the morning after or should I wait a month for my proper periods? Does the morning after affect the pill in any way? I dont want to fall pregnant and how long do I wait before having sex?
Thank you.
Answer 450 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You can start Triphasil with the bleed you have had. You have to take 7 active pills before you are protected. the morning after pill does not affect Triphasil, but you may have more side effects because you will have taken a lot of hormones close together.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9423 votes
No
68% - 19867 votes
Vote